# SDR HEEA954316

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Defective
- Location: Cockpit Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERTEMP LIGHT WILL NOT LIGHT AT 930 DEGREES.
